# SDR SWAA2022012608736

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BULB SEAL RETAINER; SUPPORT ASSY (ORSS 272 / 15' AFT OF REAR SPAR) CRACK NOTED. / REMOVED AND REPLACED LEFT WING T/E BULB SEAL RETAINER; SUPPORT ASSY (ORSS 272) 15' AFT OF REAR SPAR) IAW SRM 51-40-02-0G-0 STEP 4
